# SDR AALA202307116715

- Difficulty date: July 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N719AN
- Make and model: Boeing 777323
- Aircraft serial: 41668
- Aircraft time: 40,979 hours, 4,819 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Slider
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY ENTRY DOOR DIFFICULT TO OPEN OR CLOSE. LUBRICATED AND OPERATION NOW OK.
